MAUDE Adverse Event Report: DEPUY SPINE INC TISSUE SLEEVE FOR POLY DRIVER; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

DEPUY SPINE INC TISSUE SLEEVE FOR POLY DRIVER; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 2020-00-410
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is (b)(6) representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure they were reinserting a screw to the patient with a tfna screwdriver and they could not retract the screwdriver.The screwdriver would not retract back to disengage from the screw.There were no patient consequences.There was a surgical delay of three (3) minutes.Procedure outcome is unknown.Concomitant device reported: unknown screws (part# unknown, lot# unknown, quantity unknown).This complaint involves four (4) devices.This report is for (1) tissue sleeve for poly driver.This is report 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D10: complainant part is not expected to be returned for manufacturer review/investigation.H6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TISSUE SLEEVE FOR POLY DRIVER
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10396008
Report Number1526439-2020-01466
Device Sequence Number14120964
Product Code GEA
UDI-Device Identifier10705034533230
UDI-Public10705034533230
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2020-00-410
Device Catalogue Number202000410
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POLY SCREW DRIVER RETEN SLEEVE; POLY SCREW DRIVER SHFT X20; UNKNOWN SCREWS; POLY SCREW DRIVER RETEN SLEEVE; POLY SCREW DRIVER SHFT X20; UNKNOWN SCREWS